Cymbalta

Discussion in 'Fibromyalgia Main Forum' started by daymar, Sep 24, 2006.

  1. daymar

    daymar New Member

    Have any of you used cymbalta for your fibro? I have been using it for about 3 weeks and I am having all kinds of trouble. I don't know if it is the cymbalta or just the fibro.
  2. vgreen

    vgreen New Member

    I also just started using Cymbalta about 3 weeks ago and I have only experienced mild side effects. I get extremely dizzy-but only in the middle of the night (kinda strange) and I have very little appetite. Other than that, it has gone well. I have not had any help with the pain yet though-if anything it has gotten worse over the last 2 weeks but I do not think I have been on the med yet long enough for it to take effect.

    Much luck to you!
  3. 69mach1

    69mach1 New Member

    off from it...

    many problems...didn't help my pain...made me out of mind at times...

    gained much weight from it..

    jodie
  4. hermitlady

    hermitlady Member

    I was part of a trial when Cymbalta first came out. Depression was the biggest problem for me at the time, and it didn't help. Dr said I was the only one in the study that it didn't help...figures!

    I always end up going back to Prozac, it's the only one w/o side effects for me.

    Good luck....unfortunately sometimes you have to wait a couple of months for the ADs to work.


    Hermit
  5. StephieBee

    StephieBee New Member

    I have been taking it for almost 3 months now.

    It has helped my pain tremendously in conjuction with my Vicodin 10s.

    It helps if your doctor starts at a low dose. My Rheumy started me at 20 mg in the AM / 20 mg in the PM. About a month later I felt OK so he upped it to 30 mg twice a day.

    The only side effects I had were a slight headache, which went away eventually. My rheumy said you can experience side effects for awhile.

    If it is helping your pain, I would try to get past the side effects if they arent too bad and you can handle them. Otherwise, I wouldnt take it.

    Hugs,
    Stephanie